# SDR DALA1127820672

- Difficulty date: June 7, 2009
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 57,817 hours, 26,002 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 1682-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND BULKHEAD, FS 1682-1720, S-29L TO S-29R TAIL STRIKE DAMAGE. REPAIRED IAW ERA 475227-14.
